# SDR DALA2020021061057

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 64,350 hours, 23,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EMERGENCY LIGHT LENS COVER MISSING AT R-1. CORRECTIVE ACTION: REPLACED MISSING COVER IN REF TO B757 AMM 33-51. (6428974)
